# SDR UALA200908170250A

- Difficulty date: August 13, 2009
- Submitted: December 9, 2009
- Operation: Air carrier
- Aircraft: N458UA
- Make and model: Airbus A320-232
- Aircraft serial: 1163
- Aircraft time: 31,367 hours, 13,234 cycles
- Engine: Iae V2527A5
- System (JASC): 2550 · Cargo Compartments
- Part: Lens
- Condition: Missing
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORT: BAG LOADER RECEIVED ELECTRICAL SHOCK OPERATING FORE AFT SWITCH-AFT PIT.  FOUND AND CONFIRMED BY RAMP LOADER WHO WAS SHOCKED, LENS CAP MISSING AT TBS STA IN AFT PIT.  TOUCHED EMPTY SOCKET WHILE OPERATING SYS.  REPLACED LENS CAP-SYS OPERATES NORMAL.
